# SDR FDEA201901210187

- Difficulty date: January 21, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 70,486 hours, 26,253 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Part serial: CA0159
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B MAIN FLAP HAS A PUNCTURE IN COMPOSITE SKIN ON UPPER SURFACE INBD OF 2ND AFT FLAP TRACK. REPAIRED LEFT O/B MAIN FLAP PUNCTURE IN COMPOSITE SKIN ON UPPER SURFACE INBD OF 2ND AFT FLAP TRACK IAW 51-70-17 P4B, & SRM 57-53-01-2R REPAIR 1, TABLE III, SRM 51-10-06-2R, SRM 51-20-01, AMM 51-21-10-7. EA T F-5750-T0344744 P1 WINGS-FLIGHT SURFACES LT O/B MAIN FLAP, UPPER SKIN AT WBL 446 REPAIR.
